# SDR 2007UALA04733

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,868 hours, 35,526 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Reads Low
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE BOTTLE PRESSURE LOW.
